Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 83, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 2, 2006, 1:06 PM CDT for Leavenworth County, Kansas; Platte County, Missouri. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2006, 1:06 PM CDT (18:06 UTC)
- Expired
- Apr 2, 2006, 1:36 PM CDT
- In force
- 30 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Leavenworth County, KS, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 85 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 1:25 PM CDT | HAIL 1.5 | 2 W Leavenworth, KS | |
| Apr 2, 1:26 PM CDT | HAIL 0.75 | 6 W Leavenworth, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 6.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 407 m²/s²
- 0-3 km storm-relative helicity
- 468 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 021808 SVREAX KSC103-MOC165-021900- /O.NEW.KEAX.SV.W.0083.060402T1806Z-060402T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 106 PM CDT SUN APR 2 2006 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PLATTE COUNTY IN WEST CENTRAL MISSOURI NORTHERN LEAVENWORTH COUNTY IN NORTHEAST KANSAS * UNTIL 200 PM CDT * AT 104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM THAT HAS A HISTORY OF PRODUCING GOLF BALL SIZE HAIL NEAR TOPEKA AND OSKALOOSA KANSAS. THIS STORM WAS LOCATED NEAR OSKALOOSA...OR 13 MILES NORTHWEST OF TONGANOXIE...AND WAS RACING NORTHEAST AT 70 MPH. GOLF BALL SIZE HAIL AND DAMAGING WIND GUSTS OF 60 TO 70 MPH ARE EXPECTED. * THE SEVERE THUNDERSTORM WILL BE NEAR... EASTON BY 115 PM CDT. LEAVENWORTH AND 7 MILES NORTHWEST OF LANSING BY 120 PM CDT. WESTON BY 125 PM CDT. TRACY...CAMDEN POINT...PLATTE CITY AND 8 MILES NORTHWEST OF FERRELVIEW BY 130 PM CDT. 7 MILES SOUTHEAST OF DEARBORN BY 135 PM CDT. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PLEASANT HILL. LAT...LON 3939 9517 3908 9517 3929 9462 3954 9472 $$ BOOKBINDER
3 follow-up statements
000 WWUS53 KEAX 021819 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 117 PM CDT SUN APR 2 2006 KSC103-MOC165-021900- /O.CON.KEAX.SV.W.0083.000000T0000Z-060402T1900Z/ LEAVENWORTH KS-PLATTE MO- 117 PM CDT SUN APR 2 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PLATTE AND NORTHERN LEAVENWORTH COUNTIES UNTIL 200 PM CDT... AT 114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MCLOUTH...OR 10 MILES NORTH OF TONGANOXIE...MOVING NORTHEAST AT 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... LEAVENWORTH AND LANSING BY 125 PM CDT. WESTON BY 130 PM CDT. PLATTE CITY AND TRACY BY 135 PM CDT. CAMDEN POINT AND 6 MILES NORTHWEST OF FERRELVIEW BY 140 PM CDT. THIS STORM LOOKS TO TRACK JUST NORTH OF KANSAS CITY INTERNATIONAL AIRPORT AROUND 140 PM. PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. LAT...LON 3939 9517 3908 9517 3929 9462 3954 9472 $$ BOOKBINDER
000 WWUS53 KEAX 021829 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 129 PM CDT SUN APR 2 2006 KSC103-MOC165-021900- /O.CON.KEAX.SV.W.0083.000000T0000Z-060402T1900Z/ LEAVENWORTH KS-PLATTE MO- 129 PM CDT SUN APR 2 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PLATTE AND NORTHERN LEAVENWORTH COUNTIES UNTIL 200 PM CDT... AT 124 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR LEAVENWORTH...MOVING NORTHEAST AT 55 MPH. QUARTER SIZE HAIL AND DAMAGING WIND GUSTS TO 60 MPH REMAIN POSSIBLE...ALTHOUGH THIS STORM HAS EXHIBITED SIGNS OF WEAKENING. THE SEVERE THUNDERSTORM WILL BE NEAR... WESTON...TRACY AND PLATTE CITY BY 135 PM CDT. CAMDEN POINT BY 140 PM CDT. DEARBORN BY 145 PM CDT. THIS STORM IS EXPECTED TO TRACK JUST NORTH OF KANSAS CITY INTERNATIONAL AIRPORT BETWEEN 1:40 AND 1:50 PM. PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. LAT...LON 3939 9517 3908 9517 3929 9462 3954 9472 $$ BOOKBINDER
000 WWUS53 KEAX 021836 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 135 PM CDT SUN APR 2 2006 KSC103-MOC165-021845- /O.CAN.KEAX.SV.W.0083.000000T0000Z-060402T1900Z/ LEAVENWORTH KS-PLATTE MO- 135 PM CDT SUN APR 2 2006 ...THE SEVERE THUNDERSTORM WARNING FOR PLATTE AND NORTHERN LEAVENWORTH COUNTIES HAS BEEN CANCELLED... AT 134 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND LIGHTNING WILL REMAIN POSSIBLE ACROSS NORTHERN PLATTE COUNTY FROM WESTON TO CAMDEN POINT TO DEARBORN AND EDGERTON THROUGH 2 PM. LAT...LON 3939 9517 3908 9517 3929 9462 3954 9472 $$ BOOKBINDER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 10:15 AM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Apr 2, 10:15 AM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1015 AM CDT SUN APR 2 2006 POST FRONTAL COLD CORE CONVECTION OVER NORTH CENTRAL KANSAS HAS BECOME WELL ESTABLISHED. WITH STEEP MID LEVEL LAPSE RATES PROGGED THROUGH THE AFTERNOON OVER NORTHEAST KANSAS AND NORTHWEST MISSOURI...I HAVE INCREASED THUNDERSTORM CHANCES OVER THE KANSAS CITY AND SAINT JOSEPH AREAS. WE STILL ANTICIPATE THE STRONGEST CONVECTION TO BE EAST OF THE METRO AREAS WITH THE DRYLINE/COLD FRONT AND TRIPLE POINT...BUT LARGE HAIL AND DAMAGING WIND GUSTS WILL BE A POSSIBILITY IN THE CITIES OF KANSAS CITY AND SAINT JOSEPH UNDER THE COLD CORE. KOCH && 910 AM CDT... THE LATEST RUC SOUNDINGS ARE WELL INITIALIZED COMPARED TO THE 12Z RAOBS FROM TOPEKA...OKLAHOMA CITY...AND SPRINGFIELD. 06Z NAM DID NOT HAVE ENOUGH WARM AIR AROUND 800MB...BUT THE 12Z RUN IS TRENDING IN THE RIGHT DIRECTION. MODIFIED FORECAST SOUNDINGS FROM THE RUC SUGGEST THAT INITIATION WILL LIKELY BE AROUND 18Z ASSUMING THE SURFACE TEMPERATURE REACHES THE LOWER TO MID 70S AND DEWPOINTS CLIMB ABOVE 60F. RUC TIMING IS IN GOOD AGREEMENT WITH OUR PREVIOUS FORECAST SUGGESTING STORM INITIATION JUST EAST OF THE SAINT JOSEPH AND KANSAS CITY AREAS. THE POSITION OF THE SURFACE LOW AT THIS HOUR IS A CONCERN. AT 14Z THE LOW CENTER IS LOCATED NEAR MARYSVILLE KANSAS...AND THE LATEST RUNS OF THE RUC AND NAM PROJECT IT TO TRACK RIGHT ALONG THE MISSOURI IOWA BORDER THIS AFTERNOON. THIS TRACK IS FURTHER SOUTH THAN PREVIOUS MODEL RUNS. WITH ENHANCED 0-1KM STORM RELATIVE HELICITY ALONG THE TRIPLE POINT THIS AFTERNOON...FAR NORTHERN MISSOURI COUNTIES MAY BE UNDER THE GUN FOR A HIGHER THREAT FOR TORNADOES. LOW STRATUS OVER NORTHERN MISSOURI WILL BE CLOSELY MONITORED THIS MORNING. DIFFERENTIAL HEATING ALONG THIS CLOUD EDGE MAY SET UP THE BOUNDARY EVEN FURTHER SOUTH. KOCH && .PREVIOUS DISCUSSION... 330 AM CDT... A WEAK SHORTWAVE ALONG WITH LLVL ISENTROPIC LIFT CONTINUED TO TRIGGER A LARGE AREA OF SHOWERS AND THUNDERSTORMS ACROSS THE CWA. THIS AREA OF PRECIPITATION WILL SHIFT NE OUT OF THE CWA THIS MORNING. LITTLE IF ANY SEVERE WEATHER IS EXPECTED. THE MAIN CONCERN IS THIS AFTN. SKIES WERE CLEARING BEHIND THE CONVECTION...WHICH WILL ALLOW FOR SUFFICIENT INSOLATION OVER MUCH OF THE CWA BY THIS AFTN. MOISTURE IMAGERY CURRENTLY INDICATES THAT THE SHORTWAVE OVER SERN CO WAS MOVING VERY RAPIDLY EAST. AT THE SURFACE...THE SURFACE LOW WAS ALONG THE KS/NEB BDR NORTH OF CNK WITH A DRY LINE EXTENDING SOUTH. PROFILERS INDICATES SUBSTANTIAL VEERING OF THE H8 JET WHICH IMPLIES SHALLOW MOISTURE IN CENTRAL KS. LATEST NAM AND GFS ARE AN HOUR OR TWO FASTER WITH THE EVOLUTION OF THE STORM SYSTEM THIS AFTN. THE MODELS APPEAR REASONABLE IN SUGGESTING THAT THE SFC LOW WILL PROGRESS TO SOUTHCENTRAL IOWA...A LITTLE FURTHER NORTH THAN DEPICTED YESTERDAY. THE NWD TRACK WILL LOWER THE TORNADO THREAT FOR NRN MO AS THE MORE VEERED BOUNDARY LAYER WINDS ONLY SUGGEST 25-75 SRH FM SFC-1KM AND SFC-2KM. THE SFC-6KM SHEAR IS ALSO NOT AS IMPRESSIVE AS YESTERDAY WITH THE DEEP LAYER SHEAR TO BETWEEN 25-40 KTS. CAPE IS STILL RATHER HIGH WITH VALUES AS HIGH AS 3000 J/KG AHEAD OF THE ILL DEFINED DRY LINE. THE MAIN CONCERN IS WHEN THE CONVECTION WILL DEVELOP ALONG THE DRY LINE. SPC SUGGEST THAT CONVECTION WILL DEVELOP BY MID AFTERNOON FROM NORTH CENTRAL MISSOURI...THEN TRAILING SWD. BASED UPON LITTLE OR NO CAP ON FCST SOUNDINGS...BEST ESTIMATE IS THAT INITIAL CELLS WILL DEVELOP ALONG AND JUST EAST OF A LINE FROM MARYVILLE TO PLATTSBURG TO JUST EAST OF KANSAS CITY TO BETWEEN CLINTON AND BUTLER. THE THUNDERSTORMS WILL QUICKLY BECOME SEVERE WITH DAMAGING WINDS AND HAIL THE PRIMARY THREAT. CANNOT RULE OUT THE THREAT OF AN ISOLATED TORNADO..ESPECIALLY NR THE IOWA BORDER. OTHERWISE...THE PRESSURE GRADIENT WILL GRADUALLY TIGHTEN THIS AFTN AND WITH DEEP MIXING...EXPECT WIND GUSTS TO APPROACH 35 MPH. THE DAY SHIFT WILL NEED TO MONITOR THE POTENTIAL FOR A WIND ADVISORY. AT THIS TIME...BELIEVE WINDS WILL STAY BELOW CRITERIA. THE THUNDERSTORM THREAT WILL END BY THIS EVENING...BUT A FEW SHOWERS WILL LINGER ACROSS NORTHERN MISSOURI AS A FEW SHOWERS WRAP CYCLONICALLY AROUND THE UPPER LEVEL LOW. LOW CLOUDS WILL ALSO DROP SE INTO THE CWA...BEFORE DISSIPATING AND MOVING EAST ON MONDAY. COOLER AND DRIER AIR WILL FILTER INTO THE CWA ON MONDAY WITH A LIGHT FREEZE OR FROST POSSIBLE MONDAY NIGHT WITH CLR SKIES AND LIGHT WINDS. DB 820 PM... STILL LOOKING LIKE THE THUNDERSTORMS WILL BE HOLDING OFF UNTIL AFTER MIDNIGHT FOR MOST OF THE FORECAST AREA. THE ONLY EXCEPTION MAY BE THE EXTREME NORTHWEST CORNER OF MISSOURI...WHICH MAY SEE SOMETHING APPROACHING BY THE MIDNIGHT HOUR. BULK OF THE THUNDERSTORM ACTIVITY SHOULD BE MOVING THROUGH BETWEEN 08Z TO 12Z. THIS ACTIVITY WILL BE ASSOCIATED WITH THE WEAKER 500 MB WAVE MOVING INTO WESTERN KANSAS AT THIS TIME. THESE STORMS SHOULD BE OUTRUNNING THE BETTER SURFACE BASED INSTABILITY...AND MID LEVEL LAPSE RATES ARE NOT VERY IMPRESSIVE AVERAGING AROUND 7 C/KM IN THE 700 TO 500 LAYER...SO SEVERE STORM POTENTIAL LOOKING MARGINAL AT THIS POINT FOR THESE STORMS OVERNIGHT. STRONGER SHORT WAVE SHOWING UP ON SATELLITE FROM COLORADO INTO NEW MEXICO WILL FOLLOW QUICKLY ON THE HEELS OF THE INITIAL WAVE...AND WILL BE DEEPENING AS IT MOVES INTO EASTERN KANSAS BY MIDDAY ON SUNDAY AS A 100 KT JET DIGS INTO THE BACK SIDE OF THE TROUGH. WITH THIS STRENGTHENING...ALSO EXPECT TO SEE AN INCREASING JET MAX DEVELOP AHEAD OF THIS TROUGH OVER EASTERN MISSOURI BY MID AFTERNOON WITH A SURFACE DRY LINE SETTING UP IN EASTERN KANSAS BY 18Z. KEY FACTOR WILL BE THE AMOUNT OF CLEARING THAT WILL BE TAKING PLACE AHEAD OF DRY LINE AT MIDDAY. STEEPENING LAPSE RATES...A NON EXISTENT CAP SHOULD ALLOW FOR STORMS TO QUICKLY FIRE ONCE A LITTLE SURFACE HEATING TAKES PLACE...SO POTENTIAL STILL THERE FOR SEVERE STORMS REFIRING BY NOONTIME...THEN QUICKLY SWEEP TO THE EAST DURING THE AFTERNOON HOURS. PC && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO EAX
Hazardous weather outlook, Apr 2, 1:00 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT SUN APR 2 2006 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-031100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 100 PM CDT SUN APR 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT TORNADO WATCH NUMBER 130 IS IN EFFECT FOR LOCATIONS EAST OF A LINE FROM PRINCETON TO CHILLICOTHE...SOUTH TO WHITEMAN AIR FORCE BASE. THIS WATCH IS IN EFFECT UNTIL 8 PM. THE POTENTIAL EXISTS FOR A SEVERE WEATHER OUTBREAK OVER PORTIONS OF CENTRAL INTO EASTERN MISSOURI THIS AFTERNOON AND TONIGHT. AS OF 1 PM...STORMS ARE IN THE PROCESS OF IGNITING OVER WESTERN MISSOURI ALONG A DRY LINE. EXPECTATIONS ARE THAT THESE STORMS WILL QUICKLY BECOME SEVERE AS THEY MOVE EAST...WITH A FEW SUPERCELLS POSSIBLE. THE PRIMARY THREAT IS LARGE HAIL AND DAMAGING WINDS...WITH AN ENHANCED THREAT FOR PARTICULARLY LARGE HAIL ALONG AND EAST OF U.S. HIGHWAY 65...AND NORTH OF I-70. ISOLATED TORNADOES ARE ALSO POSSIBLE...ESPECIALLY ACROSS NORTH CENTRAL AND NORTHEAST MISSOURI...INCLUDING THE COMMUNITIES OF PRINCETON...TRENTON... CHILLICOTHE...UNIONVILLE...KIRKSVILLE...MACON AND MOBERLY. THIS ROUND OF STORMS IS EXPECTED TO MOVE EAST OF THE FORECAST AREA BY EARLY THIS EVENING. ISOLATED SEVERE STORMS MAY ALSO AFFECT AREAS FROM KANSAS CITY NORTHEAST AS A SECONDARY WAVE HAS PRODUCED ISOLATED STORMS WEST OF THE METRO. LARGE HAIL WILL BE THE PRIMARY THREAT WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE ONCE AGAIN POSSIBLE WEDNESDAY AND THURSDAY. AN EPISODE OR TWO OF SEVERE THUNDERSTORMS IS POSSIBLE MAINLY LATE WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON...EAST OF A LINE FROM GRANT CITY TO JUST EAST OF KANSAS CITY TO NEAR CLINTON. HUDSON
In the hours before
Special weather statement, Apr 2, 1:01 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 101 PM CDT SUN APR 2 2006 KSZ103-MOZ028-021900- LEAVENWORTH-PLATTE- 101 PM CDT SUN APR 2 2006 ...SIGNIFICANT WEATHER ALERT FOR LEAVENWORTH AND WESTERN PLATTE COUNTIES UNTIL 200 PM CDT... AT 1259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM NEAR PERRY LAKE KANSAS...OR 15 MILES NORTHEAST OF TOPEKA...MOVING NORTHEAST AT 60 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL UP TO GOLF BALL SIZE. PEOPLE IN LEAVENWORTH AND PLATTE COUNTIES...INCLUDING THE CITIES OF EASTON...LEAVENWORTH AND WESTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. A SEVERE THUNDERSTORM WARNING WILL LIKELY BE REQUIRED SHORTLY. BOOKBINDER
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 1:21 PM CDT | Wind Advisory | EAX | Atchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more | 5 hr |
| Apr 2, 2:41 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Sullivan | 42 min |
| Apr 2, 2:54 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Macon, Randolph | 51 min |
| Apr 2, 3:06 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 38 min |
| Apr 2, 3:17 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 28 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.